# SDR VTZA95231

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retraction Jack
- Part number: AIR864961
- Condition: Failure
- Location: Rt Main
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 6462 - EWR-IAD - DURING APPROACH AIRCRAFT LEFT MAIN GEAR DID NOT EXTEND UNTIL ACTUATED A SECOND TIME.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LEFT MAIN GEAR RETRACTION JACK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
